MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number RTO1054260
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging that a device did not meet acceptance criteria of evaluation process due to cosmetic issues and critical errors in the error log.During the evaluation of the device at the manufacturer's service center, an error code related to the charging of the internal battery was confirmed.The device was scrapped.

Brand Name
TRILOGY 100
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key19981160
Report Number2518422-2024-100045
Device Sequence Number8141518
Product Code CBK
UDI-Device Identifier00606959033900
UDI-Public(01)00606959033900
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRTO1054260
Device Catalogue NumberRTO1054260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Initial Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown